Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on subsequences, subseries and rearrangements

Authors: M. Bhaskara Rao, K. P. S. Bhaskara Rao and B. V. Rao
Journal: Proc. Amer. Math. Soc. 67 (1977), 293-296
MSC: Primary 40A05
MathSciNet review: 0493027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall evaluate the measure theoretic, as well as topological (Baire category theoretic) complexity of the set of convergent subsequences of a given sequence of real numbers. Similar problems regarding subseries and rearrangements of a given series are also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A05

Retrieve articles in all journals with MSC: 40A05

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society